# SDR AALA991878

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 817 - AFTER TAKEOFF AIRCRAFT EXPERIENCED LOSS OF ELECTRICAL POWER.  LEFT GENERATOR OFF LIGHT AND AC CROSS TIE LOCKOUT LIGHT ILLUMINATED.  ACCOMPLISHED REQUIRED PROCEDURE AND DISCONNECTED LEFT CONSTANT SPEED DRIVE.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  LOUD BANG HEARD FROM LEFT ENGINE DURING DESCENT.  REPLACED LEFT CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
